# SDR PCAA0301024

- Difficulty date: January 26, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 31,173 hours, 35,382 cycles
- Engine: Pwa PW120A
- Engine time: 25,607 hours, 28,307 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 311859701
- Part serial: NA
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

BGM-PIT FLIGHT#3569. CREW REPORTED #1 ENGINE OIL PRESSURE WENT TO BETWEEN 40 AND 45 PSI IN FLIGHT. CHECKLIST COMPLIED WITH AND ENGINE SHUT DOWN. EMERGENCY DECLARED, AND AIRCRAFT LANDED IN PIT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED #1 ENGINE STARTER GARLOCK SEAL IN ACCORDANCE WITH PRATT AND WHITNEY MAINTENANCE MANUAL 72-20-00. OPERATIONAL AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
